# SDR SIMA200806007

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 9,594 hours, 8,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76269
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9804, CREW REPORTED DURING PREFLIGHT DUTIES THE F/A FOUND THE  FLOOR PROXIMITY LIGHTS FROM ROW 7 THRU 12 INOP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 3 BATTERY EMERGENCY BATTERY PACK IAW AMM 33-50-11.  OPERATIONAL CHECKED GOOD.  ALSO, REPLACED NR 5 INVERTER IAW AMM 30-50-11.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
